# SDR C8G2008F00014

- Difficulty date: May 29, 2008
- Submitted: September 18, 2008
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 2040751
- Part serial: 58450
- Condition: Inoperative
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OPERATION, THE AC WAS UNABLE TO MAINTAIN CABIN ALTITUDE BELOW 10000 FEET WITH ONE PACK OPERATION. AC RETURNED TO DEPARTURE, WHERE IT LANDED WITHOUT INCIDENT. POST FLIGHT INSP REVEALED LT ACM INOPERATIVE. REMOVED AND REPLACED LT ACM AND LT PACK SHUTOFF VALVE, OPS CHECK GOOD. NO OTHER DEFECTS NOTED. AC WAS RETURNED TO SERVICE
